# SDR QR9R20220225001

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723499724
- Aircraft time: 2,545 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 4180087901
- Part serial: 669
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF INTO HOVER, A TRIM YAW FAILED. A TEST FLIGHT EVALUATION REVEALED YAW TRIM REPEATEDLY FAILED IN FLIGHT. REMOVED AND REPLACED YAW TRIM ACTUATOR IAW AMM 67-14-00, 4-1.
